# SDR HALA2021091400116

- Difficulty date: September 14, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N373HA
- Make and model: Airbus A330-243
- Aircraft serial: 1530
- Aircraft time: 29,818 hours, 4,697 cycles
- System (JASC): 4990 · APU Oil System
- Part: Heater
- Condition: Faulted
- Location: Apu Oil
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS - BTB TO GATE C9 ELEC C/B TRIPPED APU C/B 5000VU CODE 30WB.// FOUND OIL/SCV HEATER (1KT) CB TRIPPED ON 5000VE. REMOVED AND REPLACED APU OIL HEATER PER AMM 49-96-11. OPS AND LEAK CHK OK.
